MathSciNet Relay Station
MathSciNet bibliographic data
MR2262451 (2008a:37047) 37F10 (37F50)
Chang, Jianming Polynomials without repelling periodic point of given period. J. Math. Anal. Appl. 324 (2006), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement